Can Remeron cause memory loss? Can it cause disorientation? Can it cause brain damage? What could be the cause if you have continued memory loss and disorientation 4 months after discontinuing use? Will there be any improvement?
It can cognitive confusion while its being taken but not after its been discontinued. If you have any continued memory loss and disoriention see a neurologist and they will do an MRI as well as an EEG to determine what's the cause. Anti-depressents do have long term side effects but that is not one of them from known clinical understanding. Best to get a diagnosis of what's going on first as it may be unrelated.
After being on remeron for a year I discontinued use under a doctor's care about 4 months a go. I am not on any kind of medications or drugs and I continue to have some of the same negative sensations I had while I was on the medication. I feel a little disconnected, pressure on the top of my inner skull, and I forget things all the time. I never had any of these issues untill I started this medication and now that I've stopped they haven't cleared up.
I honestly don't know. I would suggest posting that question in the ask a doctor forum. But seeing a neurologist for a consultation would be neccessary to understand it regardless. If you want to know what the long term side effects of Remeron are go to the medication website. They have to be listed by FDA regulations.
I to experienced confusion while taking Mirtazapine/Remeron.It was very frightening as my Dd has Alzheimers and the symptoms were similiar. Although I am 65 I work full time and found that the memory issues were screwing with me at work so badly that I started losing jobs.
After stopping it for 2 weeks I am feeling some of the brain fog lifting but it is scary to hear from some people that it doesn't go away totally.
I would like to hear others experience with brain fog" related to Mirtazapine use.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.